# SDR CA981130005

- Difficulty date: November 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Blanket
- Condition: Burned
- Location: Cabin
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) INSULATION BLANKETS FOUND BURNT IN AREA AROUND THE WATER WASTE DRAIN HEATERS. THIS CHECKED AS A RESULT OF AN EARLIER INCIDENT OF SMOKE IN-LIGHT OF ANOTHER AIRCRAFT.  CANADAIR ADVISED.
